# SDR MALA030484

- Difficulty date: October 27, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Module
- Part number: 44730501
- Part serial: OFFA00031
- Condition: Malfunctioned
- Location: Deice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 2776, RT INTAKE LIGHT ILLUMINATED INFLIGHT.  RECYCLED PER QRH AND LIGHT CONTINUED TO CYCLE.  MAINTENANCE REMOVED AND REPLACED RT INTAKE DEICE CONTROL MODULE IAW ACT MM 30-21-03, OPS CHECK GOOD.  P/N 44730-501, S/N OFF A00031, S/N ON A00072.
